dr hab. prof. UO Jacek Nikiel

Publikacje


    2015
  1. Edward Tymchatyn, Murat Tuncali, Bruce L. Treybig, Jacek Nikiel, Dale Daniel, CONTINUOUS IMAGES OF ARCS: EXTENSIONS OF CORNETTE'S THEOREM, Topology and Its Applications, 195 (2015), 63-69.

  2. 2011
  3. Jacek Nikiel, Edward Tymchatyn, Murat Tuncali, Bruce L. Treybig, Dale Daniel, HOMOGENEOUS SUSLINIAN CONTINUA, Canadian Mathematical Bulletin - Bulletin Canadien de Mathematiques, 54 (2011), 244-248.

  4. 2010
  5. Murat Tuncali, Jacek Nikiel, Vitalii Fedorchuk, Taras Banakh, THE SUSLINIAN NUMBER AND OTHER CARDINAL INVARIANTS OF CONTINUA, Fundamenta Mathematicae, 209 (2010), 43-57.

  6. 2009
  7. Murat Tuncali, Bruce L. Treybig, Jacek Nikiel, Edward Tymchatyn, Dale Daniel, LIFTING PATHS ON QUOTIENT SPACES, Topology and Its Applications, 156 (2009), 1739-1745.

  8. 2005
  9. Jacek Nikiel, Edward Tymchatyn, Murat Tuncali, Bruce L. Treybig, Dale Daniel, ON PERFECTLY NORMAL COMPACTA, Questions and Answers in General Topology, 23 (2005), 1-14.
  10. Jacek Nikiel, Edward Tymchatyn, Murat Tuncali, Bruce L. Treybig, Dale Daniel, ON SUSLINIAN CONTINUA, Canadian Mathematical Bulletin - Bulletin Canadien de Mathematiques, 48 (2005), 195-202.

  11. 2004
  12. Jacek Nikiel, Edward Tymchatyn, Murat Tuncali, Bruce L. Treybig, Dale Daniel, CONCERNING CONTINUA THAT CONTAIN NO METRIC SUBCONTINUA, Houston Journal of Mathematics, 30 (2004), 745-750.

  13. 2001
  14. Jacek Nikiel, Edward Tymchatyn, Murat Tuncali, Bruce L. Treybig, Dale Daniel, ON RIM-PROPERTIES OF CONTINUA, Questions and Answers in General Topology, 19 (2001), 187-193.

  15. 1998
  16. Jacek Nikiel, Bruce L. Treybig, Steven Purisch, SEPARABLE, ZERO-DIMENSIONAL SPACES WHICH ARE CONTINUOUS IMAGES OF ORDERED COMPACTA, Houston Journal of Mathematics, 24 (1998), 45-56.

  17. 1997
  18. Jacek Nikiel, Murat Tuncali, Bruce L. Treybig, LOCAL CONNECTIVITY AND MAPS ONTO NON-METRIZABLE ARCS, International Journal of Mathematics and Mathematical Sciences, 20 (1997), 681-688.

  19. 1996
  20. Jacek Nikiel, Bruce L. Treybig, NULL-FAMILIES OF SUBSETS OF MONOTONICALLY NORMAL COMPACTA, Colloquium Mathematicum, 70 (1996), 87-92.
  21. Jacek Nikiel, DENDRONS, DENDRITIC SPACES AND UNIQUELY ARCWISE CONNECTED SPACES, Annals of the New York Academy of Sciences, 788 (1996), 170-174.

  22. 1995
  23. Jacek Nikiel, Murat Tuncali, Bruce L. Treybig, A RIM-METRIZABLE CONTINUUM, Proceedings of the American Mathematical Society, 123 (1995), 281-286.

  24. 1994
  25. Jacek Nikiel, Edward Tymchatyn, Witold Bula, THE KONIGSBERG BRIDGE PROBLEM FOR PEANO CONTINUA, Canadian Journal of Mathematics Journal Canadien de Mathematiques, 46 (1994), 1175-1187.
  26. Jacek Nikiel, Edward Tymchatyn, Murat Tuncali, DENSE EMBEDDINGS INTO CUBES AND MANIFOLDS, w: Continuum Theory and Dynamical Systems (red. Thelma West), Marcel Dekker, Inc,. ISBN 0-8247-9072-3, New York - Basel - Hong Kong (1994), 243-260.

  27. 1993
  28. Jacek Nikiel, Edward Tymchatyn, Joachim Grispolakis, Joseph Simone, SEPARATORS IN CONTINUOUS IMAGES OF ORDERED CONTINUA AND HEREDITARILY LOCALLY CONNECTED CONTINUA, Canadian Mathematical Bulletin - Bulletin Canadien de Mathematiques, 36 (1993), 154-163.
  29. Jacek Nikiel, Edward Tymchatyn, Murat Tuncali, CONTINUOUS IMAGES OF ARCS AND INVERSE LIMIT METHODS, Memoirs of the American Mathematical Society, 498 (1993), 1-80 + viii.
  30. Jacek Nikiel, Edward Tymchatyn, ON HOMOGENEOUS IMAGES OF COMPACT ORDERED SPACES, Canadian Journal of Mathematics Journal Canadien de Mathematiques, 45 (1993), 380-393.

  31. 1992
  32. Jacek Nikiel, Edward Tymchatyn, Robert Buskirk, TOTALLY REGULAR CURVES AS INVERSE LIMITS, Houston Journal of Mathematics, 18 (1992), 319-327.
  33. Jacek Nikiel, Edward Tymchatyn, Murat Tuncali, Witold Bula, CONTINUOUS IMAGES OF ORDERED COMPACTA ARE REGULAR SUPERCOMPACT, Topology and Its Applications, 45 (1992), 203-221.
  34. Lex Oversteegen, Jacek Nikiel, John Mayer, UNIVERSAL SPACES FOR R-TREES, Transactions of the American Mathematical Society, 334 (1992), 411-432.

  35. 1991
  36. Jacek Nikiel, Edward Tymchatyn, Murat Tuncali, A LOCALLY CONNECTED RIM-COUNTABLE CONTINUUM WHICH IS THE CONTINUOUS IMAGE OF NO ARC, Topology and Its Applications, 42 (1991), 83-93.
  37. Jacek Nikiel, Edward Tymchatyn, Murat Tuncali, ON THE RIM-STRUCTURE OF CONTINUOUS IMAGES OF ORDERED COMPACTA, Pacific Journal of Mathematics, 149 (1991), 145-155.
  38. Jacek Nikiel, Edward Tymchatyn, SETS OF END-POINTS AND RAMIFICATION POINTS IN DENDROIDS, Fundamenta Mathematicae, 138 (1991), 139-146.

  39. 1990
  40. Jacek Nikiel, A SURPRISING METHOD IN GENERAL TOPOLOGY AND CONTINUOUS IMAGES OF ORDERED COMPACTA, Bulletin of the Polish Academy of Sciences, 38 (1990), 1-6.

  41. 1989
  42. Jacek Nikiel, AN EXAMPLE OF A CONTINUOUS IMAGE OF AN ARC, Questions and Answers in General Topology, 7 (1989), 99-128.
  43. Jacek Nikiel, TOPOLOGIES ON PSEUDO-TREES AND APPLICATIONS, Memoirs of the American Mathematical Society, 416 (1989), 1-116 +vi.
  44. Jacek Nikiel, THE HAHN-MAZURKIEWICZ THEOREM FOR HEREDITARILY LOCALLY CONNECTED CONTINUA, Topology and Its Applications, 32 (1989), 302-323.
  45. Jacek Nikiel, ORDERABILITY PROPERTIES OF A ZERO-DIMENSIONAL SPACE WHICH IS A CONTINUOUS IMAGE OF AN ORDERED COMPACTUM, Topology and Its Applications, 31 (1989), 269-276.
  46. Jacek Nikiel, ON CONTINUOUS IMAGES OF ARCS AND COMPACT ORDERABLE SPACES, Topology Proceedings, 14 (1989), 163-193.
  47. Jacek Nikiel, A GENERAL THEOREM ON INVERSE SYSTEMS AND THEIR LIMITS, Bulletin of the Polish Academy of Sciences, 37 (1989), 127-136.
  48. Jacek Nikiel, LOCALLY CONNECTED CURVES VIEWED AS INVERSE LIMITS, Fundamenta Mathematicae, 133 (1989), 125-134.

  49. 1988
  50. Jacek Nikiel, Lee Mohler, A UNIVERSAL SMOOTH DENDROID ANSWERING A QUESTION OF J. KRASINKIEWICZ, Houston Journal of Mathematics, 14 (1988), 535-541.
  51. Jacek Nikiel, CONTINUOUS IMAGES OF ARCS, Proceedings of the American Mathematical Society, 103 (1988), 961-968.
  52. Jacek Nikiel, IMAGES OF ARCS - A NONSEPARABLE VERSION OF THE HAHN-MAZURKIEWICZ THEOREM, Fundamenta Mathematicae, 129 (1988), 91-120.
  53. Jacek Nikiel, A CONTINUOUS PARTIAL ORDERING FOR IMAGES OF ARCS, w: General Topology and its Relations to Modern Analysis and Algebra VI (red. Z. Frolik), Heldermann Verlag, ISBN 3-88538-216-4, Berlin (1988), 361-370.

  54. 1987
  55. Jacek Nikiel, AN ELEMENTARY PROOF OF A THEOREM OF S. MARDESIC, Proceedings of the American Mathematical Society, 101 (1987), 385-386.
  56. Jacek Nikiel, TOPOLOGIES FOR ACYCLIC PARTIALLY ORDERED SETS, Questions and Answers in General Topology, 5 (1987), 209-222.
  57. Jacek Nikiel, SOME COVER PROPERTIES OF NONSEPARABLE METRIC SPACES, Colloquium Mathematicum, 52 (1987), 53-65.

  58. 1986
  59. Jacek Nikiel, SOME PROBLEMS ON CONTINUOUS IMAGES OF COMPACT ORDERED SPACES, Questions and Answers in General Topology, 4 (1986), 117-128.

  60. 1985
  61. Jacek Nikiel, ON GEHMAN DENDROIDS, Glasnik Matematicki, 20 (1985), 203-214.

  62. 1984
  63. Jacek Nikiel, ON DENDROIDS AND THEIR END-POINTS AND RAMIFICATION POINTS IN THE CLASSICAL SENSE, Fundamenta Mathematicae, 124 (1984), 99-108.
  64. Jacek Nikiel, ON DENDROIDS AND THEIR RAMIFICATION POINTS IN THE CLASSICAL SENSE, Fundamenta Mathematicae, 123 (1984), 39-46.

  65. 1983
  66. Jacek Nikiel, A CHARACTERIZATION OF DENDROIDS WITH UNCOUNTABLY MANY END-POINTS IN THE CLASSICAL SENSE, Houston Journal of Mathematics, 9 (1983), 421-432.